About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 865952, 4 pages
http://dx.doi.org/10.1155/2013/865952
Research Article

Computational Solution of a Fractional Integro-Differential Equation

1Department of Mathematics, Yildiz Technical University, 34220 Istanbul, Turkey
2Department of Mathematics, Bilecik Seyh Edebali University, 11210 Bilecik, Turkey
3Department of Mathematics, University of Texas at Brownsville, Brownsville, TX 78520, USA

Received 14 March 2013; Accepted 22 July 2013

Academic Editor: Hassan Eltayeb

Copyright © 2013 Muhammet Kurulay et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Although differential transform method (DTM) is a highly efficient technique in the approximate analytical solutions of fractional differential equations, applicability of this method to the system of fractional integro-differential equations in higher dimensions has not been studied in detail in the literature. The major goal of this paper is to investigate the applicability of this method to the system of two-dimensional fractional integral equations, in particular to the two-dimensional fractional integro-Volterra equations. We deal with two different types of systems of fractional integral equations having some initial conditions. Computational results indicate that the results obtained by DTM are quite close to the exact solutions, which proves the power of DTM in the solutions of these sorts of systems of fractional integral equations.